| Catalog Number |
AB35W08080080 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Physician attempted to use an evercross 035 pta balloon during treatment of a plaque lesion in the patients right mid common iliac artery.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.There were no issues noted when removing the device from the hoop/tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without issue.Embolic protection was not used.The vessel was not pre or post dilated.A non-medtronic inflation device was used.50/50 contrast inflation fluid was used.The device was not passed through a previously deployed stent.No resistance was encountered when advancing the device.A balloon leak was reported during the procedure.The device was safely removed from the patient without injury/intervention.A replacement medtronic device was used to complete the procedure.No patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.